# SDR DHL9980202C

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING TO FUSELAGE FS 640 & XW 0 CRACKED ANGLE.  REMOVED CRACKED ANGLE FROM RT WING LWR TO FUSELAGE STA 640 AND XWO PER SRM.  FABRICATED NEW ANGLE SAME MATERIAL AND THICKNESS 2023-T3 0.050.  CLEANED ANGLE AREA PER SRM.  TREATED, PRIMED AREA AND NEW ANGLE IAW, OK TO INSTALL NEW ANGLE.  INSTALLED NEW ANGLE PER SRM 51-1-21.
